# SDR DALA2023010900134

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 4,184 hours, 495 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 50AB EMERG. SEAT PATH LIGHT INOP.   RESECURED LOOSE CONNECTOR ON 50AB EEPL.  ORIG SUBMISSION DATE: 1/9/2023
